i started out taking Celexa for a few years for anxiety. it helped but i always felt like I wasn't 100 percent on it. I am now on 10 mg of Lexapro and I started at 5mg. I felt good at like week 5 or at least a lot better but since I have been on 10mg I thought it was even better but that last week or so has been miserable. two questions. is the drug causing the shaky hands and will it go away? Also should I go up to 20mg
I used to take Lexapro (20mg) and the same thing happened to me as well. It tends to happen when you have a dosage increase, and it can have negative side effects for a week or two till your body adjusts to it. The shaky hands should go away soon, give it a little time. It ends up going away and you'll return back to normal. If it continues, just call your doctor and let them know. And as for your second question: 20 mg worked best for me, however everyone reacts differently to certain amounts. Trial and error with 10 mg, and if it doesn't get better suggest 20 mg to your doctor? Hope this helps! Good luck and hope you feel better soon!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.